Skip to main content Accessibility help
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Print publication year: 2017
  • Online publication date: March 2017

III. - Differential Algebraic Groups and the Number of Countable Differentially Closed Fields

Borel, A., Linear Algebraic Groups, Springer 1991.
Buium, A., Differential Algebraic Groups of Finite Dimension, Springer Lecture Notes 1506, 1992.
Buium, A., Differential polynomial functions on algebraic varieties I: Differential algebraic groups, American Journal of Mathematics, 1993.
Cassidy, Ph., Differential algebraic groups, American Journal of Mathematics, 94 (1972), 891–954.
Cassidy, Ph., The classification of semisimple differential algebraic groups, J. Algebra, 121 (1990), 169–238.
Hrushovski, E., Locally modular regular types, in Classification Theory, ed. Baldwin, J., Lecture Notes in Math. 1292, 1987.
Hrushovski, E. and Pillay, A., Weakly normal groups, Logic Colloquium ’85, North-Holland, 1987.
Hrushovski, E. and Sokolovic, Z., Minimal subsets of differentially closed fields, preprint 1994.
Hrushovski, E. and Zilber, B., Zariski geometries, to appear in Journal of A.M.S.
Lang, S., Introduction to Algebraic Geometry, Interscience, New York, 1959.
Lascar, D., Stability in Model Theory, Longman, 1987.
Manin, Yu., Rational points of algebraic curves over function fields, AMS Translations, Ser. II 50 (1966), 189–234.
Marker, D., Model theory of differential fields, this volume.
Pillay, A., Differential algebraic group chunks, Journal of Symbolic Logic, 55 (1990), 1138–1142.
Pillay, A., Some foundational questions concerning differential algebraic groups, preprint 1994.
Pillay, A., Geometrical stability theory, to appear, Oxford University Press.
Poizat, B., Groupes Stables, Nur al-Mantiq wal-Ma'rifah, Paris 1987.
Rosenlicht, M., Extensions of vector groups by abelian varieties, American Journal of Mathematics, 80 (1958), 685–714.
Shafarevich, I. R., Basic Algebraic Geometry, Springer, 1977.
Shelah, S., Harrington, L. and Makkai, M., A proof of Vaught's conjecture for ω-stable theories, Israel Journal of Mathematics, 49 (1984), 259–278.
Silverman, J., Arithmetic of Elliptic Curves, Springer, 1987